Vol. 6 No. 2 (2022): Vol 6, Iss 2, Year 2022
Articles

Interval Valued Pythagorean Fuzzy perfectly weakly Generalized Continuous Mappings

Mahema S
Nirmala College for Women, Coimbatore, Tamil Nadu, India
Mohana K
Nirmala College for Women, Coimbatore, Tamil Nadu, India
Published December 7, 2022
How to Cite
S, M., & K, M. (2022). Interval Valued Pythagorean Fuzzy perfectly weakly Generalized Continuous Mappings. Journal of Computational Mathematica, 6(2), 53 - 64. https://doi.org/10.26524/cm147

Abstract

The purpose of this paper is to introduce and study the concepts of Interval valued pythagorean fuzzy perfectly weakly generalized continuous mappings and Interval valued pythagorean fuzzy perfectly weakly generalized open mappings in Interval valued pythagorean fuzzy topological space. Some of their properties are explored.

 

Downloads

Download data is not yet available.